... surgery it worked great i weighed 360 and 6 months later i was down to 185 which ive manged to stay at till now anyway it had its bad side to its sitting on a nerve ending and has messed up my hip so 5 months i was put on 10/325 of perocets still didnt control the pain so they added 20mg of oxycontin a day so all together it was 20mg of oxy and 20 mg of perocets i never went over what i was suppose to take do to lap bad i did have to break the perocet in half other wise it would get stuck and i would throw up so i stopped cold turkey off the oxys 6 days ago and am tampering off the perocets ill be off in 13 days i had really bad w/ds all the regular ones yesterday i went to my doctor because i feel ao sad all the time and aniexty is driving me nuts he gave me lexapro and vistaril dismorning i woke up after barely any sleep with my heart racing i just want to know when this is goin to stop and why im withdrawling from such a low dose any1 please help
Hi Life back24,
Withdrawal is different for each person. You've not been on opiates very long, so this all should end soon. I did it cold turkey myself, and a picnic it was not!!
Please google Post Acute Withdrawal Syndrome, it will explain in detail WHY you are feeling so depressed. Serotonin, norepinephrine and dopamine and endorphins all get messed up when opiate cessation begins. That is why we feel so lousy, mentally speaking.
For the rest of the WD symptoms, please google, or look it up right here on drugs.com, The Thomas Recipe for a list of otc and RX meds you may need whilst in withdrawal. This will end, and you will feel 100% better, I assure you of that, been there, done it.
Keep yourself hydrated, try gatorade, if you are perspiring profusely and have hot and cold chills, keep changing clothes and take hot baths, that will help with the aches and pains and with restless legs if you have them.
Also, make sure you are taking vitamins, I'm sure if you've had lap band surgery you probably are taking them already, but just don't miss your vits!!
I've an appointment and I'll be back later, if you need ANYTHING feel free to PQ me,I am an open book about my cold turkey WD off Oxy and I am willing to help with anything!!
Best wishes and fight the good fight!!!
Hey Life back24,
Just wanted to encourage you to hang in there. It will get better as the other ladies have shared. You are tapering off the percocets over the next couple of weeks so you should have much less withdrawal when you finally stop them. The Lexapro can increase anxiety temporarily, but the vistaril should help that. It will take upwards of a month for the Lexapro to reach maximum effectiveness though the side effects should subside within a couple of weeks. Your body is going through some major changes. It is going to rebel a bit. Give it a chance to settle in and you will be feeling much better very soon.
I might suggest you investigate other pain meds for the nerve pain such as Lyrica. I would also recommend Cymbalta but you can't take it along with the Lexapro as they are both antidepressants. Both Lyrica and Cymbalta help with nerve pain and are non narcotic. Just a thought.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Feb 2010 • 2 answers
Posted 25 Aug 2010 • 1 answer
Posted 10 Sep 2012 • 1 answer
Posted 17 May 2013 • 2 answers
Posted 25 Nov 2014 • 2 answers